# SDR 95ZZZZ248

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Rt Mlg Uplock
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL-MIA - FLT 458 - GEAR HORN SOUNDS INTERMITTENTLY ON TAKEOFF AND ROTATION.  MAINTENANCE REMOVED AND REPLACED RT UPLOCK SWITCH, SWING GEAR, OPS CHECKS GOOD.
